# SDR KCSA202310201128

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 100,266 hours, 17,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK R/H DOOR EMERGENCY LIGHTS INOP.
